# SDR SWIA202157742

- Difficulty date: February 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH FLOOR SILL BETWEEN FS 280 AND FS 319 HAS CORROSION IN MULTIPLE SPOTS.     (C-CHECK RO 4/22/2021)    REPLACED RH FLOOR SILL FROM FS280.00-FS319.70 WITH NEW REF CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01 CRJ-700 SRM 51-42-13-001-001-A01 DRAWING SH670-32170 REV V COMPLIED WITH 51-900-1002-SKY.  ALL CHECKS GOOD.  SEE CONTINUE CARD FOR DETAILS.
